MathSciNet Relay Station
MathSciNet bibliographic data
MR684556 (84c:16013) 16A27 (20C07)
Brown, Kenneth A. The Nullstellensatz for certain group rings. J. London Math. Soc. (2) 26 (1982), no. 3, 425–434.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement